# SDR 97ZZZX3073

- Difficulty date: June 18, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6894G
- Make and model: Piper PA60600
- Aircraft serial: 600905816125
- Engine: Lyc IO540K1J5
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 300022501AF
- Condition: Chafed Through
- Location: Eng Mount 'V'
- Part time: 34,488 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER MOTOR MOUNT 'V' AT MIDDLE ATTACH FITTING WAS FOUND CHAFED COMPLETELY THROUGH THE WALL OF TUBING (APPROXIMATELY 20 PERCENT OF DIAMETER OF TUBE) BY P/N 920029-01 FLEX DUCT.  SUBMITTER STATED THIS PROBLEM IS REPEATEDLY SEEN ON ALL MODEL AEROSTAR.  RECOMMEND THOROUGH INSPECTION OF AREA.
